# SDR CALA2023013000258

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: 143N8328U53
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOROSION AT L2 DOOR DRAIN STA 680-740. INSTALLED NEW CHORD IAW SRM 51-40-02 PAR 7. WORK PERFORMED ON AM ES ILN N/R 154944-0800-0049.
